Georgia, 2016

Damaging Wind in Georgia, February 24, 2016

February 24, 2016 · NWS FFC · 1 event in 1 county or zone

A deep upper-level low and its associated strong surface low pressure system swept through the region during the early morning hours. The atmosphere across central and south Georgia was moderately unstable with strong low and mid-level wind shear.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A deep upper-level low and its associated strong surface low pressure system swept through the region during the early morning hours. The atmosphere across central and south Georgia was moderately unstable with strong low and mid-level wind shear. A line of strong thunderstorms developed in southern Alabama and moved east into south Georgia. As this line swept east, an isolated severe thunderstorm moved northeast into central Georgia producing isolated wind damage in Crisp County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Feb 24, 12:49 AM EST, 51 minutes earlier.

Area forecast discussion, Feb 24, 12:49 AM EST, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 AM EST WED FEB 24 2016

.UPDATE...
/ISSUED AT 1215 AM EST WED FEB 24 2016/
TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF CENTRAL GEORGIA.
RESENDING TO INCLUDING WATCH COUNTIES BELOW.

&&

.PREV DISCUSSION... /ISSUED 955 PM EST TUE FEB 23 2016/

UPDATE...
WITH WEDGE HOLDING IN PLACE SO FAR...HAVE TRIED TO ADJUST TEMPERATURES
DOWN WITH NOT MUCH CHANGE. HOWEVER...RAIN AND THUNDERSTORMS MAY EVENTUALLY
ERODE THE WEDGE AND TEMPERATURES MAY MODIFY DURING THE NIGHT. OTHERWISE
NO CHANGES TO THE FORECAST.

41

PREVIOUS...

..SEVERE STORMS LIKELY TONIGHT INTO WEDNESDAY INCLUDING
TORNADOES...

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

WATER VAPOR IMAGERY PRETTY MUCH TELLS THE STORY WITH LOCAL AREA
BETWEEN SYSTEMS AT THIS POINT. DRIER AIR AT THE MID LEVELS
CONTINUE TO MOVE IN FROM THE SOUTHWEST AND ALTHOUGH THIS WILL
LIMIT INITIAL OVERALL INTENSITY OF STORMS...STILL SEE SOME LOW
TOPPED CONVECTION BEGINNING NORTH OF INTERSTATE 10. THIS SHOULD
CONTINUE TO BUILD NORTHWARD AND EXPAND IN COVERAGE AS DIFFLUENCE
ALOFT INCREASES WITH APPROACHING STRONG SHORTWAVE. OF POTENTIALLY
SIGNIFICANT IMPORTANCE HAS BEEN THE STRENGTH AND EXTENT OF WEDGE
WHICH MODELS HAVE HAD A POOR HANDLE ON. AREAS THAT WERE FORECAST
TO IMPROVE CIG AND TEMPERATURE WISE HAVE SEEN LITTLE IF ANY
IMPROVEMENT AND THIS SHOULD PERSIST FOR MUCH OF THE EVENING AND
OVERNIGHT HOURS.

FOR TONIGHT...INGREDIENTS CONTINUE TO BE COMING TOGETHER FOR A
POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT TO INCLUDE A
WIDESPREAD DAMAGING WIND THREAT AND ISOLATED TORNADOES. THIS IS
ESPECIALLY TRUE FOR AREAS OUTSIDE OF THE WEDGE INCLUDING ALL OF SW
GEORGIA BUT THREAT WILL EVENTUALLY SPREAD FURTHER NE TO INCLUDE
THE ATLANTA METRO AREAS AS WELL...LIKELY PRIOR TO DAYBREAK. WE
CONTINUE TO SEE DEEP LAYER SHEAR IN EXCESS OF 100 KTS AS WELL AS
LOW LEVEL HELICITY VALUES OF 300 TO 500 M2/S2.
INTERESTINGLY...NAM12 AND SOME OTHER GLOBAL MODELS INDICATE A
SLIGHT DISPLACEMENT OF BEST CAPE WITH BEST SHEAR VALUES AND WILL
NEED TO MONITOR THIS TREND CLOSELY. REGARDLESS...FEEL THERE WILL
BE ENOUGH SHEAR AND INSTABILITY OVERLAP TO WARRANT AN ENHANCED TO
MODERATE RISK OF SEVERE STORMS.

REALLY GOING WITH THE FASTER MODEL SOLUTIONS FOR THIS EVENT AND
FEEL SOME OF THE HI RES GUIDANCE HAS THE BEST HANDLE IN PUSHING
THE ENTIRE LINE THROUGH THE AREA BY 15Z-17Z. ADDITIONAL SVR
POTENTIAL IS POSSIBLE TO LIKELY WITH THESE STORMS AS THEY EXIT THE
SE PORTIONS OF THE FORECAST AREA WITH WINDS BEING THE MAIN
CONCERN.

AS IF THIS WERE NOT ENOUGH TO DEAL WITH...WE ALSO MUST DEAL WITH
GRADIENT WINDS IN THE STORMS WAKE WITH SUSTAINED 25 MPH AND HIGHER
GUSTS SO HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE AREA.
FINALLY...WINTER WEATHER WILL BE A CONCERN WITH WRAP AROUND
MOISTURE LOOKING EXTENSIVE. ALTHOUGH BELOW ZERO TEMPERATURES AT
850 MB LOOKS LIKELY SHORTLY AFTER 00Z...SURFACE TEMPERATURES
REMAIN IN THE 40S INITIALLY SO VERY LITTLE SNOW WILL MIX IN. BUT
BY 03Z AND ESPECIALLY 06Z...SURFACE TEMPS WILL COOL ENOUGH TO
ALLOW FOR A MIX OF RAIN AND SNOW FOR THE NORTHERN TIER AND ALL
SNOW FOR THE HIGHEST ELEVATIONS. IT WILL TAKE A LITTLE WHILE FOR
THIS TO ACCUMULATE GIVEN GROUND TEMPS BUT WE WILL SEE ACCUMULATING
SNOW LATE WED NIGHT INTO THU WITH POSSIBLE ADVISORY CRITERIA FOR
THE MOUNTAINS. WILL ISSUE JUST AN SPS FOR NOW TO ACCOUNT FOR THIS
BUT MAY NEED AN UPGRADE WITH SUBSEQUENT FORECASTS.

DEESE

LONG TERM /THURSDAY THROUGH TUESDAY/...

MAINLY ADJUSTED THE FIRST PORTION OF THE FCST PERIOD TO INCLUDE
SOME LINGERING LIGHT SNOW SHOWERS IN PORTIONS OF FAR NORTH GA
THURSDAY AND THEN FAR NE GA THURSDAY NIGHT GIVEN PROGGED THERMAL
PROFILES AND MOISTURE COLUMNS. SHOULD BE SOME DECENT LAPSE RATES
TO KEEP IT FAIRLY CONVECTIVE IN NATURE AND AS MENTIONED BY THE END
OF THE SHORT TERM...COULD SEE ACCUMULATIONS FOR THE HIGHER
ELEVATIONS /UPWARDS OF 2 INCHES BEFORE ALL SAID AND DONE/. THIS
MAY END UP WARRANTING AN ADVISORY WITH FUTURE UPDATES. OTHERWISE
MADE LITTLE CHANGES TO FCST AND PREVIOUS DISCUSSION FOLLOWS...

BAKER

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED AT 346 AM EST TUE FEB 23 2016/
WRAP AROUND MOISTURE FROM THE AFOREMENTIONED LOW AS IT LIFTS
OUT OF THE REGION WILL COMBINE WITH A COOLER AIR MASS BEHIND THE
FRONT TO KEEP THE POTENTIAL OF WINTRY PRECIP OVER FAR NORTH
GEORGIA...PARTICULARLY THE HIGHER ELEVATIONS. HAVE CONTINUED
MENTION OF SNOW OR A SNOW/RAIN MIX IN FAR NORTHEASTERN GEORGIA
WITH LIGHT ACCUMULATIONS /IF ANY/. FOR NOW...HAVE GONE AHEAD AND
INCLUDED ACCUMULATIONS OF UP TO 0.4 INCHES /A DUSTING/...BUT THIS
WILL NEED TO BE MONITORED AS THURSDAY MORNING APPROACHES.

AS THE LOW CONTINUES TO LIFT TO THE NORTHEAST...RAIN/MIX CHANCES
DIMINISH ALTOGETHER THURSDAY NIGHT...AND THE MAJORITY OF THE
REMAINING EXTENDED FORECAST REMAINS UNEVENTFUL. COOLER
TEMPERATURES ARE EXPECTED THURSDAY AND FRIDAY WITH HIGHS IN THE
UPPER 40S AND 50S...WITH A GRADUAL WARM UP INTO THE 60S BY SUNDAY.

THE NEXT SYSTEM APPROACHES THE AREA LATE SUNDAY...AND HAVE
CONTINUED GOOD CHANCE POPS FOR MUCH OF THE AREA THROUGH THE DAY
MONDAY. THE GFS PUSHES THE FRONT INTO NORTHWEST GEORGIA BY MONDAY
MORNING...WITH THE ECMWF SOLUTION LAGGING 6-12 HOURS BEHIND.

31

HYDROLOGY...
A FLASH FLOOD WATCH CONTINUES TO BE IN EFFECT FOR NORTH GEORGIA
AND WEST CENTRAL GEORGIA FROM 6PM TONIGHT THROUGH 6PM WEDNESDAY.
ADDITIONAL RAINFALL AMOUNTS OF 1-3 INCHES WILL COMBINE WITH THE
ALREADY 1-2 INCHES THAT HAVE FALLEN IN THE LAST 24 HOURS TO KEEP
THE FLASH FLOOD RISK HIGH THROUGH WEDNESDAY. PLEASE SEE THE LATEST
FLASH FLOOD WATCH /FFAFFC/ FOR ADDITIONAL DETAILS.

&&

.AVIATION...
06Z UPDATE...
EASTERLY CONTINUE TO HOLD THE WEDGE IN FIRMLY ACROSS THE KATL METRO
TAF SITES... BUT THIS IS EXPECTED TO GIVE WAY AS A WARM FRONT LIFTS
NORTHWARD AND VEERS WINDS MORE SOUTHERLY BY 09-10Z THIS MORNING.
WINDS WILL VEER SSW BY 15Z WED... THEN MORE WESTERLY BY THE
AFTERNOON. EXPECT STRONG WIND GUSTS THROUGH THE EVENING. EXPECT LIFR
TO IFR CIGS TO PREVAIL THIS MORNING... THEN LIFT TO MVFR LEVELS BY
LATE MORNING WHERE THEY WILL PROBABLY PREVAIL THRU MUCH OF THE
AFTERNOON... THEN AGAIN TONIGHT. APPEARS THE GREATEST TSRA THREAT
FOR THE TAF SITES WILL OCCUR BETWEEN 06-10Z THIS MORNING... THEN
MAINLY -SHRA THRU MID TO LATE MORNING.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON CEILINGS. HIGH ON ALL REMAINING ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          38  52  31  53 /  20  10   5   5
ATLANTA         37  49  32  51 /  30  10   5   5
BLAIRSVILLE     32  42  27  45 /  70  30  20   5
CARTERSVILLE    36  48  30  50 /  50  10  10   5
COLUMBUS        40  56  34  56 /  20   5   5   5
GAINESVILLE     36  47  31  49 /  40  10  10   5
MACON           40  56  33  56 /  10   5   5   5
ROME            37  47  30  50 /  70  10  10   5
PEACHTREE CITY  37  51  31  52 /  30  10   5   5
VIDALIA         42  59  37  57 /  10   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 6 AM EST EARLY THIS MORNING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JEFFERSON...
JOHNSON...LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...
PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HARRIS...
HEARD...HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...
WHITE...WHITFIELD...WILKES.

&&

SHORT TERM...39
LONG TERM....31
AVIATION...39
Hazardous weather outlook, Feb 23, 10:10 PM EST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 PM EST TUE FEB 23 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-242000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1010 PM EST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT THROUGH EARLY WEDNESDAY MORNING...

SEVERE STORMS AND ISOLATED TORNADOES EXPECTED TONIGHT THROUGH EARLY
WEDNESDAY MORNING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...HEAVY RAIN...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND SMALL HAIL ARE ALL POSSIBLE.

DISCUSSION...

A STRONG STORM SYSTEM WILL APPROACH THE STATE THIS EVENING...
DRAGGING A COLD FRONT THROUGH THE AREA OVERNIGHT TONIGHT THROUGH
EARLY WEDNESDAY MORNING. SUPERCELL STORMS THAT DEVELOP AHEAD OF THE
FRONT...AND POSSIBLE DEVELOPMENT INTO A SQUALL LINE ACCOMPANYING THE
FRONT...WILL PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES ACROSS
NORTH AND CENTRAL GEORGIA. THE HIGHEST RISK WILL GENERALLY BE FROM 3
AM TO 11 AM WEDNESDAY. HEAVY RAIN IS ALSO EXPECTED WITH RAINFALL
AMOUNTS OF 1 TO 2 INCHES...LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS
RAINFALL WILL COMBINE WITH THE SATURATED ANTECEDENT CONDITIONS TO
KEEP THE FLASH FLOODING RISK HIGH THROUGH EARLY WEDNESDAY EVENING.
SEE THE LATEST FLASH FLOOD WATCH FOR THE LATEST DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT OF SEVERE STORMS CONTINUES INTO WEDNESDAY AFTERNOON AND
DIMINISHES AS THE MAIN LINE OF STORMS PUSHES EAST OF THE STATE...
ALTHOUGH STRONG GRADIENT WINDS ARE EXPECTED AREA-WIDE THROUGH
WEDNESDAY EVENING. MANY AREAS COULD SEE SW WINDS 25 TO 30 MPH WITH
GUSTS UP TO 40 MPH. A WIND ADVISORY HAS BEEN ISSUED ACCORDINGLY.

WRAP AROUND MOISTURE FROM THIS SYSTEM COULD RESULT IN LIGHT
WINTRY PRECIPITATION ACROSS FAR NORTH GEORGIA ON THURSDAY WITH
LIGHT ACCUMULATIONS POSSIBLE. SOME HIGHER ELEVATIONS COULD SEE UP
TO 2 INCHES AND FUTURE UPDATES COULD WARRANT A POSSIBLE WINTER
WEATHER ADVISORY. FOR NOW HAVE ISSUED A SPECIAL WEATHER STATEMENT.
NO HAZARDS ARE EXPECTED FRIDAY THROUGH MONDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FROM 11 PM TONIGHT THROUGH NOON
WEDNESDAY. AS ALWAYS...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS
OF SEVERE WEATHER AND FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Feb 23, 7:59 PM EST, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EST TUE FEB 23 2016

GAZ048-056>058-070-240145-
HENRY GA-SPALDING GA-NEWTON GA-BUTTS GA-LAMAR GA-
759 PM EST TUE FEB 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...EASTERN
SPALDING...WESTERN NEWTON...WESTERN BUTTS AND NORTHEASTERN LAMAR
COUNTIES UNTIL 845 PM EST...

AT 757 PM EST...A STRONG THUNDERSTORM WAS NEAR MILNER...OR NORTH
OF BARNESVILLE...MOVING NORTH AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
           RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD REMEMBER...TURN AROUND DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...LOCUST GROVE...MILNER...JENKINSBURG...
LUELLA...CHAPPEL MILL...MCKIBBEN...OAK HILL...JOHNSTONVILLE...
FLIPPEN...WALKER MILL...GOGGINS...BLACKSVILLE...OLA...KELLEYTOWN AND
LIBERTY HILL.

LAT...LON 3356 8408 3354 8406 3354 8405 3353 8404
      3355 8402 3352 8394 3320 8402 3320 8404
      3315 8404 3307 8407 3308 8419 3351 8421
TIME...MOT...LOC 0057Z 187DEG 32KT 3315 8412

The radar

The Robins AFB radar (KJGX), 97 km away, was scanning. The volume nearest the first event began at 06:42 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Crisp

When
February 24, 1:40 AM EST to 1:45 AM EST
Where
Crisp County, 1.63 mi S of Wenona
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.876, -83.769

The Crisp County Emergency Manager reported the roof blown off of a pole barn along Highway 33 between Cofer Road and Landfill Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2016Every state in 2016This day in weather historyWarnings in Georgia, February 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 614341.